# SDR UIEA2023030200198

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG DOOR WITH PUNCTURE DAMAGE ON INNER SKIN AT 30 INCH FROM DOOR LEADING EDGE AND 4 INCH FROM LOWER EDGE.( IT WAS REPAIRED BY SRM 52-80-02-2R-1 / SRM 51-70-03-0G-0 AND BOEING SR 4-5739242265. )
